# SDR SIMA20140212005

- Difficulty date: February 12, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 35,742 hours, 32,044 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AU1AF
- Part serial: A252968
- Condition: Failed
- Location: Nr 1 Tat
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTURE GOT TAT 1 HEAT FAIL ON EICAS.  ACFT WAS REMOVED FROM SERVICE.  R & R NR 1 TAT PROBES IAW AMM 34-15-03.  OPERATIONS CHECKED GOOD AT THIS TIME, MEL 30-17 RESTORED.
